# SDR SWAA2018081324202

- Difficulty date: August 10, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 14,158 hours, 6,231 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 6959926
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE HOOK LOOSE.  ADJUSTED HOOK PER SIP.
